# SDR ASAA2020021843198

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 22,170 hours, 7,148 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO FMC FAILED 3 TIMES ENROUTE WITH VTK AND MAP DISPLAYED AND SINGLE FMC MESSAGE, PROBLEM RESOLVED ITSELF BEFORE QRH COULD BE USED. GROUNDED - YES. PERFORMED FMC 1 & 2 C/B RESET PER B737-900 AMM 34-61-00 FOR THE MAP AND VTK NUISANCE FAULTS. VERIFIED NO FURTHER DEFECTS.
